# SDR FDEA201501290364

- Difficulty date: January 29, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N773FD
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 758 hours, 28,225 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin Panel
- Part number: 113N240129
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD TE MAIN FLAP, OTBD PANEL UPPER SURFACE, FOUND CHAFE MARK 12 INCHES LONG FROM  PANEL OTBD EDGE, 8 INCHES FROM PANEL LE.  REMOVED, DRIED OUT USING 150 DEG F VACUUM PROCESS.  REPAIR PARTS INSTALLED USING 250 DEG F HOT BONDING PROCEDURES IAW SRM 57-53-01 REPAIR 1 REV 113 & SRM 51-70-10 REPAIR GENERAL REV 113.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
